# SDR JBXA000243

- Difficulty date: February 11, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 5,675 hours, 4,997 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2460010H0264
- Condition: Cracked
- Location: Tail Bay
- Part time: 5,675 hours, 4,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM INDICATED ZERO PERCENT AT FL290 EN ROUTE TO BUF.  RAN QRH AND DIVERTED TO PHL.  FOUND PRESSURE LINE FROM EDP NR 1 TO PRESSURE FILTER CRACKED AT PRESSURE FILTER CONNECTION.  REMOVED AND REPLACED PRESSURE LINE, REMOVED AND REPLACED EDP NR 1, REMOVED AND REPLACED PRESSURE CASE DRAIN, RETURN FILTERS, SERVICED HYRAULIC SYSTEM NR 1.  LEAK CHECK AND OPERATIONAL CHECK OF SYSTEM NR 1 IAW CRJ AMM 29-11-01.  LEAK CHECK AND OPERATIONAL CHECK GOOD.
